• Refine Query
  • Source
  • Publication year
  • to
  • Language
  • 2892
  • 980
  • 516
  • 303
  • 146
  • 99
  • 78
  • 62
  • 44
  • 44
  • 44
  • 44
  • 44
  • 42
  • 34
  • Tagged with
  • 6213
  • 2804
  • 1067
  • 1041
  • 869
  • 778
  • 695
  • 578
  • 578
  • 508
  • 497
  • 470
  • 470
  • 468
  • 463
  • About
  • The Global ETD Search service is a free service for researchers to find electronic theses and dissertations. This service is provided by the Networked Digital Library of Theses and Dissertations.
    Our metadata is collected from universities around the world. If you manage a university/consortium/country archive and want to be added, details can be found on the NDLTD website.
91

Differential equations for sequences

Meany, Robert Kirkpatrick, January 1958 (has links)
Thesis (Ph. D.)--University of Wisconsin--Madison, 1958. / Typescript. Abstracted in Dissertation abstracts, v. 19 (1958) no. 4, p. 824-825. Vita. eContent provider-neutral record in process. Description based on print version record. Includes bibliographical references (leaf 43).
92

On the approximate solution of differential equations

Day, J. T. January 1963 (has links)
Thesis (Ph. D.)--University of Wisconsin--Madison, 1963. / Typescript. Vita. eContent provider-neutral record in process. Description based on print version record. Includes bibliographical references (leaves 78-83).
93

The expansion problem associated with a third order ordinary differential system of highly irregular type

Colvin, Burton Houston, January 1943 (has links)
Thesis (Ph. D.)--University of Wisconsin--Madison, 1943. / Typescript. Vita. eContent provider-neutral record in process. Description based on print version record. Includes bibliographical references (leaves 60-61).
94

Über die algebraisch auflösbaren Gleichungen fünften Grades

Wäisälä, K. January 1916 (has links)
Thesis--Kaiserl. Alexanders-Universität in Finnland, 1916. / Includes bibliographical references.
95

Über die ganzzahligen Polynome, die für unendlich viele Primzahlmoduln Permutationen liefern

Wegner, Udo, January 1928 (has links)
Thesis (doctoral)--Friedrich-Wilhelms-Universität zu Berlin, 1928. / Vita. Includes bibliographical references.
96

On the reduction of induced representations of finite groups

Tucker, Patricia Anne, January 1961 (has links)
Thesis (Ph. D.)--University of Wisconsin--Madison, 1961. / Typescript. Vita. eContent provider-neutral record in process. Description based on print version record. Includes bibliographical references.
97

The expansion problem associated with an ordinary linear differential equation and boundary conditions applying at a set of colinear points

Cole, Randal H. January 1940 (has links)
Thesis (Ph. D.)--University of Wisconsin--Madison, 1940. / Typescript with manuscript equations. Includes abstract and vita. eContent provider-neutral record in process. Description based on print version record.
98

A transformation of a certain integral equation and a theorem concerning an integro-differential equation

Bunyan, Leonidas Hamlin. January 1930 (has links)
Thesis (Ph. D.)--University of Wisconsin--Madison, 1930. / Typescript with manuscript equations. eContent provider-neutral record in process. Description based on print version record. Includes bibliographical references.
99

Parametric methods in the numerical solution of differential equations

Hollingsworth, Jack Waring, January 1954 (has links)
Thesis (Ph. D.)--University of Wisconsin--Madison, 1954. / Typescript. Vita. eContent provider-neutral record in process. Description based on print version record. Bibliography: leaves 76-82.
100

The asymptotic solutions of an ordinary differential equation in which the coefficient of the parameter is singular

Cashwell, E. D. January 1949 (has links)
Thesis (Ph. D.)--University of Wisconsin--Madison, 1949. / Typescript. Vita. eContent provider-neutral record in process. Description based on print version record. Includes bibliographical references.

Page generated in 0.1095 seconds